| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker observed that the grey insert on the defibrillation therapy cable was worn and would no longer securely connect to the defibrillation electrodes.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The customer will replace their defibrillation therapy cable.
Event or Problem Description
The customer contacted stryker to report that their device had a connection issue between the device and the defibrillation therapy cable.As a result, the device was unable to charge for defibrillation and deliver energy.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.